# SDR AALA20031220

- Difficulty date: November 5, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD COACH OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IN FORWARD COACH OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
